# SDR 96ZZZX3924

- Difficulty date: July 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6270Z
- Make and model: Piper PA-25
- Aircraft serial: 25335
- System (JASC): 7120 · Engine Mount Section
- Part: Bracket
- Part number: 6129400
- Condition: Broken
- Location: Engine Mount
- Part time: 3,815 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO OF FOUR ENGINE MOUNT BRACKETS CRACKED AT BOLT HOLES.  ONE MOUNT BRACKET BROKE IN HALF BY HAND WHEN REMOVED.  FATIGUE SUSPECT CAUSE.  THESE BRACKETS ALLOW THE ENGINE TO SWING AWAY FROM THE FIRE WALL.  FAILURE IN-FLIGHT WOULD BE CATASTROPHIC.  SUBMITTER RECOMMENDS GOOD INSPECTION OF MOUNTS.
